# SDR CA051205004

- Difficulty date: November 30, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 6,447 hours
- Engine: Allsn 250C20B
- System (JASC): 3110 · Instrument Panel
- Part: Module
- Part number: 27E462
- Condition: Corroded
- Location: Instrument Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION WAS FOUND ON A RELAY SOCKET AND ASSOCIATED WIRING CAUSING SYSTEM FAILURE.  MOISTURE HAD MIGRATED INTO THE NOSE COMPARTMENT CAUSING CORROSION ON THE DIMMING MODULE COMPONENTS.
